# SDR COMA0160317

- Difficulty date: March 13, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 9,240 hours, 9,416 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 24211D1
- Condition: Low
- Location: Cargo Bay
- Part time: 14,363 hours, 13,937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO FIRE BOTTLE LOW MESSAGE.  REPLACED THE FIRE BOTTLE.
